# SDR DALA2025061704571

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK LEFT INBOARD @ LOCATION FR72 HAS CORROSION. REMOVED AND REPLACED AFT SEAT TRACK AT AFT CABIN FLOOR STRUCTURE FR72 IAW A220 ASRP BD500-A-J51-42-06-00AAA-0784-A. (LP# 1022356)
